# SDR SIMA200507003

- Difficulty date: March 20, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- Engine: Allsn AE3007A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: M450443A
- Part serial: SPE0214424
- Condition: Leaking
- Location: Tail
- Part time: 6,122 hours, 4,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPOARTED DURING CRUISE FLIGHT GETTIG A BAD ODOR IN THE CABIN.  AIRCRAFT WAS RETURNED TO DEPARTURE.  AIRCRAFT WAS LANDED SAFELY AND AN EMERGENCY EVACUATION WAS DONE ON THE TAXIWAY.  REPLACED APU IAW WORK CARD 49-800-05.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
